# SDR 2006UALA01276

- Difficulty date: June 27, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 41,908 hours, 15,396 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING IS INOP AT OVER WING EXT AND ALSO THE EXIT SIGNS ARE INOPERATIVE.  REPLACED BATTERY CHARGER GROUND CHECKS NORMAL
